| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron 300 series g310, they allege that they have limited water an the handpiece is heating up; no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
Additional Manufacturer Narrative
Rb.11/12/2025.Hpc # - (b)(4).St/hp # - (b)(4).Emh hp; cable, conn/gun cable damaged.The hpc control knob is damaged, causing intermittent operations, the st/hp is worn, leaking from the side when in use, the display screen goes blank when settings is activated.Check calibration, the unit will be repaired upon estimates approval.Wh was not sent in for evaluation.